# SDR AALA202410311869

- Difficulty date: October 31, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 30,109 hours, 14,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 9199
- Condition: Inoperative
- Location: Zone 200
- Part time: 88,203 hours, 18,733 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU 13WL FAULT ON EPSU SYS TEST. CONFIRMED WITH BITE TEST, SHOWING UNIT FAULT. MAINTENANCE REPLACED EPSU 13WL IAW AMM 33-51-38.
